# SDR SIMA20150121042

- Difficulty date: January 21, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 28,141 hours, 23,889 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Sleeve
- Condition: Cracked
- Location: Hydraulic Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG NR 1 & 2 BRAKE HYD HOSES HAVE CRACKED CHAFE PROTECTION SLEEVES.  R & R LT MLG NR 1 & 2 BRAKE HYD HOSES IAW AMM 32-49-03, CMM 32-10-01 & ETN-EM-32-222.
